Alert archive / New York / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 57, NWS Albany, NY

June 19, 2007Hamilton County, Herkimer County, New York

NWS Albany, NY issued this severe thunderstorm warning at Jun 19, 2007, 3:01 PM EDT for Hamilton County, Herkimer County, New York. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2007, 3:01 PM EDT (19:01 UTC)
Expired
Jun 19, 2007, 4:00 PM EDT
In force
59 min
Issued by
NWS Albany, NY
Area
Counties, with a storm outline in the text

Counties Hamilton County, NY, Herkimer County, NY

The radar

The Ft Drum radar (KTYX), 74 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.0 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2007-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2007-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-293 J/kg
Mixed-layer LCL
978 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KALY 191900
SVRALY
NYC041-043-192000-
/O.NEW.KALY.SV.W.0057.070619T1901Z-070619T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
301 PM EDT TUE JUN 19 2007

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HAMILTON COUNTY IN EASTERN NEW YORK...
  HERKIMER COUNTY IN EASTERN NEW YORK...

* UNTIL 400 PM EDT

* AT 258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 6 MILES SOUTH OF LIMEKILN LAKE CAMPGROUND TO 16 MILES
  NORTHEAST OF NEWPORT TO 18 MILES SOUTHWEST OF MIDDLEVILLE...OR
  ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF OLD FORGE TO 18
  MILES EAST OF HINCKLEY TO 7 MILES SOUTH OF UTICA...AND MOVING
  NORTHEAST AT 10 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  LIMEKILN LAKE CAMPGROUND BY 310 PM EDT...
  MIDDLEVILLE BY 400 PM EDT...

LAT...LON 4367 7492 4329 7486 4290 7546 4303 7512
      4343 7452 4381 7457

$$

SNYDER/VILLANI
3 follow-up statements
000 
WWUS51 KALY 191910
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
310 PM EDT TUE JUN 19 2007

NYC041-043-192000-
/O.CON.KALY.SV.W.0057.000000T0000Z-070619T2000Z/
HAMILTON NY-HERKIMER NY-
310 PM EDT TUE JUN 19 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHERN HERKIMER AND WEST CENTRAL HAMILTON COUNTIES...

AT 307 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR BLACK CREEK
RESERVOIR...OR ABOUT 14 MILES EAST OF HINCKLEY...MOVING NORTHEAST AT
25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MOREHOUSEVILLE BY 320 PM EDT...
  MOUNTAIN HOME AND HOFFMEISTER BY 325 PM EDT...
  PISECO BY 345 PM EDT...

LAT...LON 4367 7492 4329 7486 4290 7546 4303 7512
      4343 7452 4381 7457

$$

SNYDER
000 
WWUS51 KALY 191932
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
330 PM EDT TUE JUN 19 2007

NYC041-043-192000-
/O.CON.KALY.SV.W.0057.000000T0000Z-070619T2000Z/
HAMILTON NY-HERKIMER NY-
330 PM EDT TUE JUN 19 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHERN HERKIMER AND WEST CENTRAL HAMILTON COUNTIES...

AT 328 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
8 MILES SOUTHWEST OF STEWART CORNERS...OR ABOUT 11 MILES SOUTH OF
UTICA...MOVING NORTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  STEWART CORNERS AND FRANKFORT HILL BY 350 PM EDT...
  FRANKFORT CENTER BY 355 PM EDT...
  SHEAF CORNERS...HARBOR...WEST FRANKFORT AND 6 MILES SOUTHEAST OF
  WEST SCHUYLER BY 400 PM EDT...

LAT...LON 4367 7492 4329 7486 4290 7546 4303 7512
      4343 7452 4381 7457

$$

SNYDER
000 
WWUS51 KALY 191948
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
348 PM EDT TUE JUN 19 2007

NYC041-043-192000-
/O.CON.KALY.SV.W.0057.000000T0000Z-070619T2000Z/
HAMILTON NY-HERKIMER NY-
348 PM EDT TUE JUN 19 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHERN HERKIMER AND WEST CENTRAL HAMILTON COUNTIES...

AT 345 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
8 MILES NORTHWEST OF HERKIMER LANDING...OR ABOUT 9 MILES SOUTH OF OLD
FORGE...MOVING NORTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LIMEKILN LAKE CAMPGROUND AND 9 MILES NORTHWEST OF WEST CANADA LAKES
  BY 400 PM EDT...

LAT...LON 4367 7492 4329 7486 4290 7546 4303 7512
      4343 7452 4381 7457

$$

SNYDER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:15 PM EDT, 46 minutes earlier.

Area forecast discussion, Jun 19, 2:15 PM EDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
215 PM EDT TUE JUN 19 2007

.SYNOPSIS...
A WARM AND HUMID SOUTHWEST FLOW OF AIR WILL MOVE ACROSS THE REGION
THIS AFTERNOON. A COLD FRONT WILL APPROACH FROM THE WEST
TONIGHT...ACCOMPANIED BY SHOWERS AND THUNDERSTORMS. SOME OF THESE
THUNDERSTORMS MAY PRODUCE VERY HEAVY RAINFALL AND LEAD TO SOME MINOR
FLOODING. BEHIND THE COLD FRONT...A COOLER AND LESS HUMID AIRMASS
WILL RETURN TO THE REGION FOR THE MID WEEK PERIOD.  ANOTHER
DISTURBANCE MAY APPROACH THURSDAY TO BRING A CHANCE FOR SHOWERS AND
ISOLATED THUNDERSTORMS.

&&

.NEAR TERM /UNTIL 2AM WEDNESDAY MORNING/...
NEAR TERM FORECAST ON TRACK WITH WARM FRONT LIFTING NORTH THROUGH
CNTRL NY AT THIS TIME.  UPPER AIR ANALYSIS SHOWS MID AND UPPER LEVEL
RIDGE AXIS OVER ERN NY.  850 MB TEMPS APPROACHING +18C COUPLED WITH
MAXIMUM HEATING THROUGH THE HAZE MAY YIELD SOME L90S.  WE PERUSED
THE 12Z ALB RAOB AND MIX OUT MAX TEMP COMES TO 89F.  WE WILL RAISE
TEMPS IN THE VALLEYS A FEW DEGREES.  WE CAN NOT RULE OUT ISOLD-SCT
CONVECTION IN THE WARM SECTOR PRIOR TO 22Z/6 PM MAINLY WEST OF THE
HUDSON RIVER VALLEY...ESPECIALLY OVER THE ELEVATED TERRAIN. SEVERE
THREAT LOOKS MURKY WITH LACK OF DEEP SHEAR /0-6 KM VALUES ONLY 25-30
KTS/ PRIOR TO 00Z. SURFACE BASED INSTABILITY VALUES OF 500-1500 J/KG
LIKELY WITH TDS GETTING INTO THE LOWER TO MID 60S.  WE FORESEE A
LINE OF CONVECTION FORMING AHEAD OF THE COLD FRONT AND ITS
ASSOCIATED UPPER LEVEL TROUGH ENCROACHING THE REGION 00Z-06Z.  ANY
SEVERE THREAT LOOKS ON THE MINOR SIDE WITH DAMAGING WINDS THE THREAT
/MINOR EVENT WITH 10 OR LESS EVENTS...IF THAT/.  HEAVY RAIN
CONTINUES TO BE THE BIGGER THREAT WITH PWATS IN THE 1.5-1.75 RANGE
WHICH IS 150-175% ABOVE NORMAL.  THE WRF CREATES A CONVECTIVE DELUGE
FOR THE LAKE GEORGE REGION WITH 5+ INCHES OF RAINFALL 00Z-12Z.  THE
GFS IS MUCH MORE CONSERVATIVE WITH A GENERAL 0.5-1.5 OF RAINFALL.
OVERALL...SOME 2+ AMOUNTS POSSIBLE. THE 06Z MREFS SHOW PWATS DEPICT
PWAT ANOMALIES OF 2-3 STANDARD DEVIATIONS ABOVE NORMAL OVERNIGHT.
THE REGION NEEDS TO RAINFALL TOO.  CONVECTIVE EVOLUTION AND MODE
WILL MATTER...THOUGH CORFIDI VECTORS UTILIZING THE MESO BETA
ELEMENTS OFF BUFKIT FOR THE GFS AND WRF PROFILES SHOW THINGS MOVING
ALONG WITH THE FRONT.

SPC DOES HAVE MOST OF EASTERN NEW YORK INTO THE SLIGHT RISK
STILL...THE MAIN HAZARDS SHOULD BE HEAVY RAINFALL WITH ISOLATED WIND
DAMAGING GUSTS.

&&

.SHORT TERM /2 AM WEDNESDAY THROUGH WEDNESDAY NIGHT/...
A BAND OF MODERATE RAINFALL WILL PERSIST AFTER 06Z WITH RAINFALL
AMOUNTS IN EXCESS OF AN INCH POSSIBLE...ESPECIALLY FROM THE CAPITAL
REGION NORTH AND WEST.  THE SHOWERS SHOULD END AROUND 12Z OVER
WESTERN NEW ENGLAND...AS THE FRONT CLEARS THE FORECAST AREA.

SUBSIDENCE QUICKLY TAKES PLACE THROUGH WEDNESDAY WITH LINGERING
SHOWERS ACROSS THE EASTERN COUNTIES ENDING BY 10 AM. COOLER AND
DRIER AIR FILTERS IN THE WAKE OF THE COLD FRONT WITH AFTERNOON
HIGH TEMPERATURES A GOOD 10 DEGREES COOLER THAN TODAYS UNDER
PLENTY OF SUNSHINE.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
CONFIDENCE IN ANY ONE SOLUTION IS RATHER LOW AS CONVECTION/MCC
WITHIN THE MODELS INCREASE DISTRUSTING THE SYNOPTIC PATTERN. A
RATHER FAST MOVING MID LEVEL WAVE RACES ACROSS THE NORTHERN
PORTIONS OF NEW YORK WITH A WEAK SURFACE REFLECTION. WILL LEAVE
THE CURRENT FORECAST INTACT WITH THE CHANCE FOR
SHOWERS/STORMS...HIGHER POPS ACROSS THE NORTH. THEN UPSTREAM
CONVECTION IS EXPECTED TO BECOME ROBUST AND MIGHT IMPACT THE AREA
HEADING INTO THE WEEKEND. WILL LEAVE FRIDAY AND FRIDAY NIGHT DRY
AT THIS TIME AND INCREASE THOSE POPS FOR THE WEEKEND. TEMPERATURES
WILL AVERAGE AT OR SLIGHTLY BELOW NORMAL THROUGH THE LONG TERM
PORTION OF THIS FORECAST.

&&

.AVIATION /18Z MONDAY THROUGH SUNDAY/...
EASTERN NEW YORK AND WESTERN NEW ENGLAND WILL BE IN A WARM SECTOR
THIS AFTERNOON WITH A WARM FRONT LIFTING NORTH OF THE ADIRONDACKS.
ISOLD TO WDLY SCT SHRAS AND TSRAS WILL CONTINUE TO DEVELOP AHEAD OF
A COLD FRONT APPROACHING FROM THE ERN GREAT LAKES REGION AND THE
SAINT LAWRENCE RIVER VALLEY TOWARDS 22Z.  THE SHRAS AND TSRAS WILL
INCREASE AHEAD OF THE COLD FRONT IN THE 22Z-04Z TIME FRAME.  THE
BEST CHANCE FOR THUNDERSTORMS LOOKS TO BE FROM KALB NORTH TO KGFL IN
THIS TIME FRAME.  FLIGHT CONDITIONS WILL GENERALLY BE VFR WITH SOME
MVFR MIXED IN PRIOR TO 00Z.  AFTER 00Z...IFR VSBYS AND ISOLD IFR
CIGS WILL BE POSSIBLE.  FOR NOW...WE LEANED TOWARDS MVFR CIGS AND
VSBYS...EXCEPT AT KGFL.  THE FRONT CLEARS THE REGION BETWEEN
09Z-12Z.  THE WINDS WILL SHIFT FROM THE S/SW AT 5-10 KTS WITH GUSTS
TO 18KTS...TO THE W/NW AT AROUND 10KTS WITH SOME GUSTS TO 20KTS.

OUTLOOK...
WED...VFR. ISOLD AM SHRA.
THU...VFR. ISOLD AFTERNOON/EVENING SHRA/TSRA.
FRI...VFR. NO SIG WX.
SAT...VFR. CHANCE FOR SHRA/TSRA.
SUN...VFR.

&&

.FIRE WEATHER...
SCATTERED SHOWERS/THUNDERSTORMS WILL CONTINUE TO DEVELOP LATE THIS
AFTERNOON...AND WILL THEN BECOME MORE WIDESPREAD OVERNIGHT AS A COLD
FRONT APPROACHES...WITH LOCALLY HEAVY RAINFALL POSSIBLE. THE FRONT
WILL SHIFT EAST OF THE REGION WED MORNING...ENDING THE THREAT FOR
SHOWERS FROM WEST TO EAST.

EXPECT MINIMUM RELATIVE HUMIDITIES TO BE 40-50 PERCENT THIS
AFTERNOON...AND 35-45 PERCENT FOR WED AFTERNOON. MAX RH SHOULD BE
90-100 PERCENT TONIGHT...AND AGAIN WED NT.

MIXING HEIGHTS THIS AFTERNOON WILL RANGE FROM 4000-6000 FT ACROSS
THE VALLEYS...AND 6000-8000 FT ACROSS THE WESTERN ADIRONDACKS/MOHAWK
VALLEY REGION. MIXING HEIGHTS WILL BE A BIT LOWER FOR WED
AFTERNOON...MAINLY 4000-5500 FT. HAINES INDICES WILL RANGE FROM 3 TO
5 THIS AFTERNOON...AND 4 TO 6 FOR WED AFTERNOON...WITH THE HIGHEST
VALUES ACROSS THE CATSKILLS.

&&

.HYDROLOGY...
SCATTERED SHOWERS/TSTMS WILL CONTINUE TO DEVELOP THIS
AFTERNOON...AND WILL BECOME MORE WIDESPREAD OVERNIGHT.  THIS SHOULD
PRODUCE AREAL QPF AMOUNTS OF 0.50-1.5 INCHES ACROSS THE WESTERN
MOHAWK VALLEY...SRN ADIRONDACKS AND THE LAKE GEORGE SARATOGA
REGION...WITH 0.25-0.75 EXPECTED FROM THE LOWER/MID HUDSON
VALLEY...NW CT INTO THE BERKS. HOWEVER...DUE TO THE CONVECTIVE
NATURE OF PRECIP...AND ANOMALOUSLY HIGH PWATS /ABOUT 150-175% OF
NORMAL/...ALONG WITH SOME POTENTIAL FOR BACKBUILDING/TRAINING OF
CONVECTION OVERNIGHT...LOCALIZED AMOUNTS OF 1.5 TO 3 INCHES WILL BE
POSSIBLE.  WITH RIVER LEVELS RUNNING SEASONABLY LOW AND HEAVY
RAINFALL NOT EXPECTED TO BE WIDESPREAD...IT IS UNLIKELY THAT MAIN
STEM RIVER FLOODING WILL OCCUR. HOWEVER...RURAL/URBAN AND SMALL
STREAM FLOODING IS POSSIBLE IN ANY AREAS THAT RECEIVE MORE THAN
1.5-3 INCHES OF RAINFALL IN LESS THAN A 3 HOUR PERIOD.

HIGH PRESSURE BUILDS IN WITH COOLER AND DRIER WEATHER FOR WED INTO
EARLY THU.  ANOTHER COLD FRONT WILL BRING ISOLD SHRAS AND TSRAS TO
THE NRN EXTENT OF THE HSA ON THU.  ANOTHER DRY STRETCH WITH COOLER
THAN NORMAL TEMPS IS EXPECTED THU NIGHT THRU THE WEEKEND.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...TAW/BGM
NEAR TERM...WASULA
SHORT TERM...TAW/BGM
LONG TERM...BGM
AVIATION...WASULA
HYDROLOGY...WASULA/KL
FIRE WX...TAW/KL

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANY
Hazardous weather outlook, Jun 19, 4:23 AM EDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
423 AM EDT TUE JUN 19 2007

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-201100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
423 AM EDT TUE JUN 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON
INTO THIS EVENING ACROSS MOST OF EASTERN NEW YORK. THE MAIN HAZARD
FROM THESE THUNDERSTORMS WILL BE WIND GUSTS TO 60 MPH ALONG WITH HALF
INCH SIZE HAIL. THESE STORMS WILL DEVELOP ALONG AND AHEAD OF A
COLD FRONT AND INITIALLY IMPACT THE ADIRONDACKS AND WESTERN MOHAWK
VALLEY THIS AFTERNOON. MOVEMENT WILL BE EAST BETWEEN 10 AND 15
MPH AND DUE TO THE SLOW MOVEMENT...HEAVY RAINFALL COULD LEAD
TO LOCALIZED FLOODING.

TONIGHT...THE COLD FRONT WILL BE PROGRESSING ACROSS THE ENTIRE
FORECAST AREA. WHILE SEVERE WEATHER FROM HAIL AND WIND WILL BE
DIMINISHING...FREQUENT LIGHTNING AND HEAVY RAINFALL REMAIN THE
MAIN HAZARDS. RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED WHICH
COULD RESULT IN URBAN AND SMALL STREAM FLOODING. STAY TUNED FOR
FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE THURSDAY AFTERNOON AND
EVENING...AND AGAIN FRIDAY THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS EASTERN NEW YORK THIS
AFTERNOON AND ACROSS ALL OF THE FORECAST AREA TONIGHT.

BGM/KL

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANY

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 3:57 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Herkimer63 min
Jun 19, 4:55 PM EDTSevere Thunderstorm WarningALYFulton, Montgomery65 min
Jun 19, 5:24 PM EDTSevere Thunderstorm WarningALYSchenectady51 min
Jun 19, 5:49 PM EDTSevere Thunderstorm WarningALYSchoharie56 min
Jun 19, 5:53 PM EDTSevere Thunderstorm WarningALYSaratoga67 min
Jun 19, 6:03 PM EDTSevere Thunderstorm WarningALYAlbany72 min

Nearby

Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.